# SDR FDEA201612134398

- Difficulty date: December 13, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N807FD
- Make and model: Airbus A310-324
- Aircraft serial: 492
- Aircraft time: 66,004 hours, 17,141 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A53612213205
- Condition: Corroded
- Location: Frames 12a-14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FRAMES 12A - 14, Y953 FLOOR SUPPORT FOUND CORRODED.  REPLACED THE FLOOR SUPPORT IAW SRM 51-40-21.  MAJOR REPAIR IAW GMM 6-2-100.
